# SDR YENA2024120601528

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 1,537 hours, 294 cycles
- System (JASC): 2612 · Fire Detection
- Part: Director
- Part number: Z014H010035C
- Part serial: 014H01019819
- Condition: Failed
- Location: 101rh
- Part time: 1,562 hours, 299 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#400, LAX-FLL. (ETOPS) 'CLASS II SMOKE MESSAGE AFTER SHUTDOWN ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 2) FAULT(S) INDICATED BY SMOKE ); REMOVED AND REPLACED CIDS DIRECTOR 101RH IAW AIRBUS MM 23-73-34 PREFORMED OPS CHECK GOOD CLEARED MDDR 567533 REMOVED PLACARD UPDATED MX-4.'
